# SDR SIMA202003026004

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING-TO-FUSELAGE LOWER ATTACHMENT ANGLE #1. HAS A 1/2" CRACK ON THE FWD END OF THE PREVIOUS REPAIR SPLICE. -C/A-REPLACED BOTH AREAS (REF TASK#1) WITH ONE REPAIR IAW ETN-EM-53-142R2.
